CureZone   Log On   Join
Re: Mirena IUD Side Effects
 
hardup Views: 53,097
Published: 14 years ago
 
This is a reply to # 71,315

Re: Mirena IUD Side Effects


Don't panic Jean. Spotting is pretty normal at the beginning. My doctor's office tells me it is normal for up to six months. I bled for six weeks after the mirena was inserted, stopped for a month, started again.

Be sure to read your package literature and we alert to any signs of infection, pain, chills, etc, and stay in touch with your MD.
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

3.125 sec, (1)